# SDR UALA2012050702651

- Difficulty date: May 4, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 82,003 hours, 13,225 cycles
- Engine: Pwa PW4060
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO STAB TRIM INDICATION.  TROUBLESHOOTING FOUND STAB WOULD RUN AT FULL SPEED IN NOSE UP DIRECTION AND HALF SPEED IN NOSE DOWN DIRECTION. IN BLOCK 6 OF FIM FOUND STAB WOULD NOT GO IN NOSE DOWN DIRECTION 104400 ALSO HAD 0.2 OHMS, AND IN NOSE UP DIRECTION IT RAN AT HALF SPEED, NORMAL. IN STEP 7 OF FIM FOUND CONNECTOR D2211 OF L-H STAB MODULE M1607 FULL OF HYD FLUID AND PIN 2 PUSHED BACK. CLEANED CONNECTOR AND REINSTALLED PIN. RERAN FIM AND ALL CK'S NORMAL. MESSAGES CLEARED AND NO FAULT BALLS ON LT OR RT SAM'S.
